TITLE

On global spatial regularity in elasto-plasticity with linear hardening

AUTHOR(S)
Knees, Dorothee
PUB. DATE
December 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Dec2009, Vol. 36 Issue 4, p611
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the global spatial regularity of solutions of elasto-plastic models with linear hardening. In order to point out the main idea, we consider a model problem on a cube, where we prescribe Dirichlet and Neumann boundary conditions on the top and the bottom, respectively, and periodic boundary conditions on the remaining faces. Under natural smoothness assumptions on the data we obtain $${u \in {\rm L}^\infty((0, T); {\rm H}^{\frac{3}{2}-\delta}(\Omega))}$$ for the displacements and $${z \in {\rm} L^\infty((0,T); {\rm H}^{\frac{1}{2}-\delta}(\Omega))}$$ for the internal variables. The proof is based on a difference quotient technique and a reflection argument.
ACCESSION #
44753953

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics